# SDR AALA202412096120

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,930 hours, 29,380 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Intermittent
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR SLIDE ARM LIGHT FLICKERING AMBER / NOT ARMED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
